MathSciNet Relay Station
MathSciNet bibliographic data
MR1890578 (2003h:11137) 11R29 (11R37 11Y40)
Hajir, Farshid; Maire, Christian Tamely ramified towers and discriminant bounds for number fields. II. J. Symbolic Comput. 33 (2002), no. 4, 415–423.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement